# SDR 7GMB20151019001

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 3,073 hours, 2,425 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 4811001007
- Part serial: 2791AB
- Condition: Failed
- Location: Aileron
- Part time: 3,073 hours, 2,425 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, AILERON POWER CONTROL ACTUATOR PCA, FAILED AILERON ACTUATOR DAMPING COMPONENTS & MONITORING DEVICE FUNCTIONAL CHECK ON THE LT SIDE.  REPLACED LT AILERON PCA, BUT IT WOULD NOT KEEP AILERON NEUTRAL WHEN HYD POWER WAS REMOVED.  TROUBLE SHOT BY REPLACING LT AILERON PCA WITH THREE DIFFERENT REPAIRED UNITS, BUT NO CHANGE.  CHECKED ACFT AILERON SYS & RIGGING, NO DEFECTS OR ANOMALY FOUND.  CONTACTED TECHNICAL SUPPORT & THEY SAID THAT THE FIRST & SECOND PCA WERE BAD FROM THE STOCK, RECOMMENDED REPLACING THE MANIFOLD.  REPLACED THE MANIFOLD, BUT NO CHANGE.  AFTER THIRD PCA REPLACEMENT WITH NO CHANGE, REPLIED BACK TO US THAT AILERON PCA'S BYPASS VLVS MIGHT BE OPEN, CAUSING AILERON TO DROP WHEN HYD POWER WAS REMOVED, BUT IT WOULDN'T AFFECT NORMAL PCA OPERATION.  OBTAINED A TECHNICAL DISPOSITION TO RETURN THE ACFT TO SERVICE, UNTIL NEW PCA IS DELIVERED.
